# SDR TC8A97039

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

KMIA, TRIP NR 00448, FO'S ATTITUDE INDICATOR SHOWS 10 DEGREES TILT, NO FLAG.  REMOVED AND REPLACED NR 2 VERTICAL GYRO, SYSTEM OPS NORMAL MM34-20-1.
